# SDR ASAA0380679

- Difficulty date: October 15, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 49113832
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND 15K CHECK, FRAME TO CUSP FITTING IS CORRODED AT FS 1174.  REPLACED FITTING PER SRM 51-10-4 AND 51-30-1.  (M)
